# SDR CALA2016061595452

- Difficulty date: June 12, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 57,138 hours, 11,986 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT OF AN ELECTRICAL ODOR AT AROUND DOOR 1R AND 1L AND DOOR 2R AND 2L ON DESCENT AROUND 10,000 FT.  RAN ALL FORWARD AND MID GALLEY EQUIPMENT.  CHECKED ALL CBS AND LIGHTING IN AREA BETWEEN DOORS 1 AND 2 LT AND RT.  FOUND WHEN RUNNING FWD UPPER RECIRCULATING FAN SLIGHT OVERHEAT ODOR, DEFERRED.
